# SDR AALA2009030600557

- Difficulty date: March 6, 2009
- Submitted: June 9, 2009
- Operation: Air carrier
- Aircraft: N792AN
- Make and model: Boeing 777223
- Aircraft serial: 30253
- Aircraft time: 34,858 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - EMERGENCY LIGHT AT SEAT 39C INOPERATIVE.  REPLACED LAMP FOR EMERGENCY LIGHT AT SEAT 39C.
